# SDR UALA2012120406947

- Difficulty date: December 3, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 73,940 hours, 27,933 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY LOW - SYSTEM RT.  FOUND HYDRAULIC LEAK AT SPOILER NR 11.  FOUND DAMAGED O-RING AT FITTING, REPLACED SAME NAS1612-16, LEAKS AND OPS CHECKS GOOD.  HYDRAULIC SYSTEM SERVICED TO FULL.
